Mathematical Research Letters

Volume 18 (2011)

Number 5

On Type III$_1$ Factors Arising as Free Products

Pages: 909 – 920

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n5.a8

Author

Yoshimichi Ueda (Graduate School of Mathematics, Kyushu University, Fukuoka, 819-0395, Japan)

Abstract

Type III$_1$ factors arising as (direct summands of) von Neumann algebraic free products are investigated. In particular we compute Connes’ Sd- and$\tau$-invariants for those type III$_1$ factors without any extra assumption.

Full Text (PDF format)